Home, About, Contact Us, FAQ

Olanzapine and exercize


#1

Hello I have bipolar disorder and my doctor prescribed olanzapine for me and he is decreasing the dose, does the med affect my athletic performance wile taking it,in about 2 months my doctor will stop the med


#2

Sadly yes, an antipsychotic makes working out harder since it’s a tranquilizer.


#3

I was on 12.5mg now i am on 10mg in about a month my doctor will decrease the dose to 5mg and then he will decrease the dose weekly to 0mg


#4

Good luck with that.


#5

Olanzapine makes me eat 6 ice cream sandwichs in one day,i ganed 10kg in 2 weeks from 57kg to 67kg


#6

Olanzapine is the second worst antipsychotic for weight gain, second to Clozapine.


#7

I know :persevere:, but its better than risperdal for exercizing right ?


#8

I read that it’s harder to sweat on risperidone, and it makes your heart beat faster, but people do exercise on it.


#9

After stopping meds my doctor told me you will exersize better than before.


#10

my doctor told me that tegratol is good for exercing is that true


#11

If the doc believes it maybe there is something to that, but I read that drug makes you drowsy.


#12

I read that Ashwagandha can lower exercise tolerance. It’s pretty safe, too.


#13

Umm, jumping from 5mg to zero might make you feel really bad. I tapered down to like 0.625, and stopped when I started seroquel. And I was a mess for 2-3 months. I only took it a few months total. Each drop down in dose was awful. Maybe you’ll do ok though? I just know my symptoms got really bad there for a while.